It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1 2 Showing 1 - 20 of 30 for lexapro too much energy. (0.021 seconds)


... I had the opposite experience. I knew I suffered from depressive espisodes but also thought I was just tired and started drinking energy drinks and taking ephedrine pills to combat my fatigue which eventually no longer worked. My depression worsened. ... (11 replies)
... Has anyone experience restless leg syndrome or too much energy with Lexapro? ... (1 replies)
... I do have a little more energy and motivation now as well.... ... (53 replies)

... I guess I have experiences some anxiety at times during my first 2 weeks while being on Lexapro, but I have tried to redirect that anxiety into extra energy into keeping busy which has helped me during the day because I used to sleep too much during the day. ... (9 replies)
... and paxil sedated me too much. on celexa i have a lot of energy which is a blessing as my life is really busy right now. After months of anxiety and doing nothing as a result, this is really good for me. ... (15 replies)
... I have been on Lexapro for about 3 weeks now. I noticed at first my appetite really diminished because my stomach had to adjust to the medication. ... (2 replies)
... Took my 5th dose last night, I haven't had any problems so far today, and I have an increase in energy too. ... (25 replies)
... I also still have no energy and feel like I'm getting depressed. ... (36 replies)
... Adam, I wasn't fatigued at all - if anything, more energy. I know several have said they were really tired on it, but I am glad to say that I haven't been that way at all. I don't have time to be tired! Got too much to do every day :eek: (201 replies)
... Recently I have started taking Lexapro and like many of us with anxiety we FREAK OUT about taking medication. So I've started with only 5mgs at night before bed time. ... (0 replies)
Lexapro, and OMG.
Jun 20, 2010
... However, if I ever take Lexapro again, I would probably start on 5 mg. ... (15 replies)
... ay i did. i thought i was going to go crazy. i have 3 kids and i felt like i could not even tend to them. it also make me extremely sleepy and i did not have the energy to get up and do anything. my hr was also very fast. now that i have been on lexapro i have my energy back and feel soo much better. i hope you feel better too. ... (11 replies)
... I recently came across a helpful post on here from years back about someone who was starting out on Lexapro and jotting down her progress day by day. For me, this was very comforting so I thought I would give it a try too. ... (0 replies)
... Hey there, well it's much better as far as side effects. I don't have any anymore. I too still have the anxiety, although today was not as bad. My days are like yours, the better and worse thruought the day. ... (25 replies)
... mg. I started out breaking them in half and took 50 for about 2 weeks before moving up to 100. Another time, my dr. started me out on 150 and it was just way too much. I was really shaky and hyper. I could probably move up to 150 now and not have any problems. I don't know if it is helping my anxiety, though. ... (7 replies)
... got the buzzing in my head that you mentioned. I had been on Lexapro for about six months, up until three weeks ago, when my dr. switched me to Zoloft. ... (8 replies)
Anxiety Meds
May 28, 2009
... That is great that Lexapro worked for you. If you are okay with taking meds and are willing to do so, I'd go back on them if you would feel better that way. ... (4 replies)
... I have been on lexapro for about 15 months now and have experienced a little bit of weight gain. Nothing too tragic, though. ... (7 replies)
Prozac
Jun 16, 2010
... ight sweats that would wake me up and then I'd get freezing cold. For some reason, it was my comforter causing this. Now I use a different material and it's been much better. ... (3 replies)
... I recently weaned off Paxil, since it wasn't doing much for me anymore. I started taking Lexapro at the same time. Paxil withdrawal was HORRIBLE. It lasted over a month, and I was depressed, had headaches, flu symptoms, dizziness, and mild nausea. ... (27 replies)


Associated Tags: anxiety, lexapro, xanax

Pages: 1 2

All times are GMT -7. The time now is 08:29 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!